| Catalog Number |
RONYX27526UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
10/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx drug eluting stent was implanted in the lad.Approximately 7 months later the patient suffered a gi bleed.The event was treated with medication.The patient was on dapt 24 hours prior to the event.The site assessed that the event was not related to the device or the anti-platelet medication.The sponsor assessed that the event was possibly related to the anti-platelet medication and not related to study device.
Additional Manufacturer Narrative
Patient recovered.Site assessment was updated to possibly related to antiplatelets.If information is provided in the future, a supplemental report will be issued.